The Michigan Mathematical Journal

Effective bounds on singular surfaces in positive characteristic

Jakub Witaszek

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J. Volume 66, Issue 2 (2017), 367-388.

Dates
First available in Project Euclid: 6 April 2017

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1491465684

Digital Object Identifier
doi:10.1307/mmj/1491465684

Subjects
Primary: 14E30: Minimal model program (Mori theory, extremal rays) 13A35: Characteristic p methods (Frobenius endomorphism) and reduction to characteristic p; tight closure [See also 13B22]
Secondary: 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx] 14F17: Vanishing theorems [See also 32L20]

Citation

Witaszek, Jakub. Effective bounds on singular surfaces in positive characteristic. Michigan Math. J. 66 (2017), no. 2, 367--388. doi:10.1307/mmj/1491465684. https://projecteuclid.org/euclid.mmj/1491465684.


Export citation

References

  • [1] V. Alexeev and S. Mori, Bounding singular surfaces of general type, Algebra, arithmetic and geometry with applications, pp. 143–174, Springer, Berlin, 2004.
  • [2] P. Cascini, H. Tanaka, and J. Witaszek, On log del Pezzo surfaces in large characteristic, Compos. Math. 153 (2017), no. 4, 820–850.
  • [3] P. Cascini, H. Tanaka, and C. Xu, On base point freeness in positive characteristic, Ann. Sci. Éc. Norm. Supér. 48 (2015), no. 5, 1239–1272.
  • [4] G. Di Cerbo and A. Fanelli, Effective Matsusaka’s theorem for surfaces in characteristic $p$, Algebra Number Theory 9 (2015), no. 6, 1453–1475.
  • [5] C. D. Hacon and C. Xu, On the three dimensional minimal model program in positive characteristic, J. Amer. Math. Soc. 28 (2015), no. 3, 711–744.
  • [6] N. Hara, Classification of two-dimensional F-regular and F-pure singularities, Adv. Math. 133 (1998), no. 1, 33–53.
  • [7] N. Hara, A characteristic $p$ analog of multiplier ideals and applications, Comm. Algebra 33 (2005), no. 10, 3375–3388.
  • [8] N. Hara and K.-I. Watanabe, F-regular and F-pure rings vs. log terminal and log canonical singularities, J. Algebraic Geom. 11 (2002), no. 2, 363–392.
  • [9] C. Jiang, Bounding the volumes of singular weak log del Pezzo surfaces, Internat. J. Math. 24 (2013), no. 13, 1350110.
  • [10] D. S. Keeler, Fujita’s conjecture and Frobenius amplitude, Amer. J. Math. 130 (2008), no. 5, 1327–1336.
  • [11] J. Kollár, Toward moduli of singular varieties, Compos. Math. 56 (1985), no. 3, 369–398.
  • [12] J. Kollár, Effective base point freeness, Math. Ann. 296 (1993), no. 4, 595–605.
  • [13] J. Kollár, Rational curves on algebraic varieties, Ergeb. Math. Grenzgeb. (3). Folge. A Ser. Mod. Surv. Math. [Results Math. Relat. Areas. 3rd Ser. A Ser. Mod. Surv. Math.], 32, Springer-Verlag, Berlin, 1996.
  • [14] J. Kollár and S. Mori, Birational geometry of algebraic varieties, Cambridge Tracts in Math., 134, Cambridge University Press, Cambridge, 1998, With the collaboration of C. H. Clemens and A. Corti; Translated from the 1998 Japanese original.
  • [15] C.-J. Lai, Bounding volumes of singular Fano threefolds, Nagoya Math. J. 224 (2016), no. 1, 37–73.
  • [16] A. Langer, Adjoint linear systems on normal log surfaces, Compos. Math. 129 (2001), no. 1, 47–66.
  • [17] R. Lazarsfeld, Positivity in algebraic geometry. I: classical setting: line bundles and linear series, Ergeb. Math. Grenzgeb. (3). Folge. A Ser. Mod. Surv. Math. [Results Math. Relat. Areas. 3rd Ser. A Ser. Mod. Surv. Math.], 48, Springer-Verlag, Berlin, 2004.
  • [18] R. Lazarsfeld, Positivity in algebraic geometry. II: positivity for vector bundles, and multiplier ideals, Ergeb. Math. Grenzgeb. (3). Folge. A Ser. Mod. Surv. Math. [Results Math. Relat. Areas. 3rd Ser. A Ser. Mod. Surv. Math.], 49, Springer-Verlag, Berlin, 2004.
  • [19] D. Martinelli, Y. Nakamura, and J. Witaszek, On the basepoint-free theorem for log canonical threefolds over the algebraic closure of a finite field, Algebra Number Theory 9 (2015), no. 3, 725–747.
  • [20] T. Matsusaka, Polarized varieties with a given Hilbert polynomial, Amer. J. Math. 94 (1972), 1027–1077.
  • [21] I. Reider, Vector bundles of rank $2$ and linear systems on algebraic surfaces, Ann. of Math. (2) 127 (1988), no. 2, 309–316.
  • [22] F. Sakai, Reider–Serrano’s method on normal surfaces, Algebraic geometry (L’Aquila, 1988), Lecture Notes in Math., 1417, pp. 301–319, Springer, Berlin, 1990.
  • [23] K. Schwede, F-adjunction, Algebra Number Theory 3 (2009), no. 8, 907–950.
  • [24] K. Schwede, A canonical linear system associated to adjoint divisors in characteristic $p>0$, J. Reine Angew. Math. 696 (2014), 69–87.
  • [25] K. Schwede, F-singularities and Frobenius splitting notes, http://www.math.utah.edu/~schwede/frob/RunningTotal.pdf.
  • [26] K. Schwede and K. Tucker, A survey of test ideals, Progress in commutative algebra 2: closures, finiteness and factorization, pp. 39–99, de Gruyter, Berlin, 2012.
  • [27] F. Serrano, Extension of morphisms defined on a divisor, Math. Ann. 277 (1987), no. 3, 395–413.
  • [28] N. I. Shepherd-Barron, Unstable vector bundles and linear systems on surfaces in characteristic $p$, Invent. Math. 106 (1991), no. 2, 243–262.
  • [29] K. E. Smith, Fujita’s freeness conjecture in terms of local cohomology, J. Algebraic Geom. 6 (1997), no. 3, 417–429.
  • [30] K. E. Smith, A tight closure proof of Fujita’s freeness conjecture for very ample line bundles, Math. Ann. 317 (2000), no. 2, 285–293.
  • [31] S. Takagi, Fujita’s approximation theorem in positive characteristics, J. Math. Kyoto Univ. 47 (2007), no. 1, 179–202.
  • [32] H. Tanaka, Minimal models and abundance for positive characteristic log surfaces, Nagoya Math. J. 216 (2014), 1–70.
  • [33] H. Tanaka, The trace map of Frobenius and extending sections for threefolds, Michigan Math. J. 64 (2015), no. 2, 227–261.
  • [34] H. Tanaka, The X-method for KLT surfaces in positive characteristic, J. Algebraic Geom. 24 (2015), no. 4, 605–628.
  • [35] H. Terakawa, The $d$-very ampleness on a projective surface in positive characteristic, Pacific J. Math. 187 (1999), no. 1, 187–199.
  • [36] A. Valery, Boundedness and ${K}^{2}$ for log surfaces, Internat. J. Math. 5 (1994), no. 6, 779–810.